Hi...So I started taking a beta blocker this past Tuesday to see if it helps. I guess in one sense it does; I'm a lot calmer. But it also makes me feel weird. Not lightheaded or dizzy, just kinda out of it. My feet and hands are cold, I've been sweating a lot. I just don't feel like myself. I don't want to take it anymore. Today I Only took half a pill and then I can talk to my doc tomorrow. Hopefully since it hasn't even been a week it won't be a big deal to stop taking it. Anyone else have a similar experience? Thanks!
You have to give it time. It took a couple weeks to get adjusted and get the benefits from it. I think you are giving up much too easily. But if you feel it is better to have the anxiety, then that is your choice. Good luck!!!
hi, i have been on beta blockers for 2 years, they do help a little, but the last few months i have been having real bad anxiety and panic attacks and my doc wont do anything about it becuase i am 19 - too young and will get addicted - so i she wont let me take any other meds... good luck, give them a chance.
I remember having cold hands and feet on beta-blockers. A warm shower or bath helps a lot. The meds made me feel so much better (no palps, less anxiety) that it was worth feeling a little chilly. I'm usually cold all the time anyway, so I own a lot of sweaters